Aa
A
A
A
Close
Depression Community
10.5k Members
803456 tn?1237924339

Lexapro withdrawls and symtopms

I stopped taking my Lexapro about 2 and a half weeks ago. I took Lexapro for 9 years but my insurance is gone and I can't afford it so I quit. The first week was horrible! I was a real WITCH! If  you know what I mean. But that passed and now I have noticed a few other things I would like to ask about
1. I hurt all over. Even my fingers hurt. Is this a withdrawal symptom?
2. I noticed that I don't need my glasses anymore. I didn't have bad eyesight but needed them to work on the computer and read things far away, but I don't need them. Was my needing them because of the lexapro?
3. I have tried to lose weight for years and learned that lexapro is notorious for weight gain and hindering in its loss. Can I expect to be able to lose some now?
1 Responses
Avatar universal

I am guessing 2 has nothing to do with Lexapro. 1 might, but I doubt it.

You would better off getting professional advice free from your pharmacist. (Or your doc if you have time.) Some people here might know the answer, but you have no way to verify that.
Have an Answer?
Top Mood Disorders Answerers
Avatar universal
Arlington, VA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
15 signs that it’s more than just the blues
Discover the common symptoms of and treatment options for depression.
We've got five strategies to foster happiness in your everyday life.
Don’t let the winter chill send your smile into deep hibernation. Try these 10 mood-boosting tips to get your happy back
A list of national and international resources and hotlines to help connect you to needed health and medical services.
Here’s how your baby’s growing in your body each week.